# SDR HNAA2020031100092

- Difficulty date: March 7, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,498 hours, 43,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 FLOOR SUPPORT CLEAT AFT BAGGAGE BAY DOOR HAS CORROSION FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FLOOR SUPPORT CLEAT FR 68 AFT CARGO IAW EMB145 SRM 51-40-02, 51-20-03, 51-21-04, 51-21-05, AND 51-21-06.
